# SDR QMLDMG2192

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N136DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0578
- Aircraft time: 1,581 hours, 4,197 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: L711M1053051
- Condition: Delaminated
- Location: Zone 200
- Part time: 1,581 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON OUTER STRUCTURE OF COWLING, APPROX 1 INCH IN DIAMETER, WHILE PERFORMING A STANDARD TAP TEST INSP.
